# SDR ASAA2025102462314

- Difficulty date: October 24, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 41,930 hours, 13,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A591032
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PASSENGER CABIN FLOOR STRUCTURE RT CREASE BEAM FROM STA.747 THRU STA.887 HAS CORROSION IN MULTIPLE SPOTS (SOME IS MARKED). GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS IAW  SRM 53-60-13-1A-1, REPAIRED DAMAGE IAW EA 900ER-53EA-29536W: 1.5 O: 0.50 R: .026 L: 9 D: .024.
